MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pain (1994)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs0777 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s "caller states she has powerpicc solo 3194335.Caller asking what the picc line is used for and where it should be placed.How long will it stay in? caller states she is in the hospital right now and they did not give her too much information.Does it cause blood clots? caller asking if she needs to take medication to keep from getting blood clots now that she has a picc line.How do i know i'm not "rejecting" the picc? caller states the picc (3194335, lot # refs0777).Ms&s explained that the powerpicc is used to give iv medication, iv fluids and for blood draws.Explained there is no set dwell time for piccs and that her doctor will need to decide when the picc should come out based on clinical indications.Explained that we do not have a recommendation for taking a medication to prevent blood clots.Piccs do not cause blood clots but patients can acquire a clot in or near the picc itself.Her doctor will need to monitor her closely and provide interventions to prevent blood clots while in the hospital.Caller states she is having soreness and shortness of breath and the doctor's are "dismissing" her now.Explained that if she is allergic to the materials in the picc she could have symptoms like hives, shortness of breath, itching, skin redness.

Brand Name
POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12626026
Report Number3006260740-2021-04348
Device Sequence Number16986602
Product Code LJS
UDI-Device Identifier00801741027772
UDI-Public(01)00801741027772
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3194335
Device Lot NumberREFS0777
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;